# SDR SIMA972121

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 242
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 44
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAW - DURNIG PHASE 2 INSPECTION, MAINTENANCE DISCOVERED THE RIGHT FORWARD EXTERIOR EMERGENCY LIGHT WAS INOP.  MAINTENANCE REMOVED AND REPLACED BULB, PERFORMED AN OPS CHECK IAW JIC 33-50-00-OPT-10000-003.  AIRCRAFT WAS RETURNED TO SERVICE. (M)
